Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abdominal pain, burning urination. Taken Uripas and K Mac. History of UTI. Quick remedy?

I am 38 year old healthy sexually active female from India. I am having severe pain in lower abdomen & having severe burning sensation while passing urine. please advise
This problem is persisting since yesterday, I have taken couple of Uripas (Flavoxate hydrochloride), and taken K Mac syrup. I have a history of UTI. Kindly suggest a quick remedy
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  823
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have acute UTI.mostly Cystitis.

This is very common in the summer and is due to highly concentrated urine which is predisposing factor to get UTI.
Get your urine routine and culture done to find out organisms causing infection and the antibiotics to which they are sensitive to.
In the mean while take broad spectrum antibiotics and urinary anti septic drugs and urine alkaliser for a week after consulting your family Physician .

Consume more water to keep your urine dilute r>

It should get cured in few days.


Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor